Alert archive / Ohio / River Flood Warnings in 2017

River Flood Warning 14, NWS Northern Indiana

February 9, 2017Defiance County, Fulton County, Williams County, Ohio

NWS Northern Indiana issued this river flood warning at Feb 9, 2017, 9:55 AM EST for Defiance County, Fulton County, Williams County, Ohio. It took effect at Feb 9, 2017, 10:03 PM EST. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Feb 9, 2017, 9:55 AM EST (14:55 UTC)
In effect from
Feb 9, 2017, 10:03 PM EST
Expired
Feb 14, 2017, 9:00 AM EST
In force
4 days
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

Counties Defiance County, OH, Fulton County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 109 km from the middle of the area, began a volume at 15:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tiffin River at Stryker (STRO1). The gauge peaked at 11.88 ft at Feb 11, 2017, 2:00 PM EST.

actionminormoderate81012141602/0902/1002/1102/1202/1302/1402/15
Action stage
9 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
16.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

168 
WGUS43 KIWX 091455
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
955 AM EST THU FEB 9 2017

...The National Weather Service in Northern Indiana has issued a 
Flood Warning for the following rivers...

  Tiffin River near Stryker affecting Defiance...Fulton and Williams 
  Counties

.Recent precipitation has led to rises on area rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

OHC039-051-171-101455-
/O.NEW.KIWX.FL.W.0014.170210T0900Z-170214T1400Z/
/STRO1.1.ER.170210T0900Z.170211T1200Z.170213T1400Z.NO/
955 AM EST THU FEB 9 2017

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Tiffin River near Stryker
* from late tonight to Tuesday morning.
* At 9 AM Thursday the stage was 10.7 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage early Friday 
  morning  and crest near 12.1 feet around  1 PM Saturday February 11
  and fall below flood stage around  9 AM Monday February 13.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
9 follow-up statements
949 
WGUS83 KIWX 100153
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
853 PM EST THU FEB 9 2017

...The Flood Warning has been extended for the following rivers...
 
  Tiffin River near Stryker affecting Defiance...Fulton and Williams 
  Counties 
 

.Recent heavy rainfall has led to the Tiffin River near Stryker
to rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

OHC039-051-171-110153-
/O.EXT.KIWX.FL.W.0014.170210T0303Z-170214T2100Z/
/STRO1.1.ER.170210T0303Z.170211T1200Z.170213T2100Z.NO/
853 PM EST THU FEB 9 2017

 The Flood Warning has been extended for
  The Tiffin River near Stryker
* until Tuesday afternoon.
* At 8 PM Thursday the stage was 10.9 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage Thursday night and
  crest near 12.1 feet around 1 PM Saturday February 11 and fall 
  below flood stage around 4 PM Monday February 13.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
722 
WGUS83 KIWX 101501
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1001 AM EST FRI FEB 10 2017

...The Flood Warning has been extended for the following rivers...
 
  Tiffin River near Stryker affecting Defiance...Fulton and Williams 
  Counties 
 
.Runoff from recent rainfall has led to the river rising above flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

OHC039-051-171-111501-
/O.EXT.KIWX.FL.W.0014.000000T0000Z-170215T0400Z/
/STRO1.1.ER.170210T0330Z.170212T0000Z.170214T0400Z.NO/
1001 AM EST FRI FEB 10 2017

 The Flood Warning has been extended for
  The Tiffin River near Stryker
* until Tuesday evening.
* At 9 AM Friday the stage was 11.3 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 12.3 feet around  1 
  AM Sunday February 12 and fall below flood stage around 11 PM 
  Monday February 13.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred 
  on Jun 1 2015.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
547 
WGUS83 KIWX 110606
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
106 AM EST SAT FEB 11 2017

...The Flood Warning has been extended for the following rivers...
 
  Tiffin River near Stryker affecting Defiance...Fulton and Williams 
  Counties 
 
.Runoff from recent rainfall has led to the river rising slightly 
above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

OHC039-051-171-120606-
/O.EXT.KIWX.FL.W.0014.000000T0000Z-170215T0600Z/
/STRO1.1.ER.170210T0330Z.170212T0000Z.170214T0600Z.NO/
106 AM EST SAT FEB 11 2017

 The Flood Warning has been extended for
  The Tiffin River near Stryker
* until late Tuesday night.
* At 12 AM Saturday the stage was 11.7 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 12.3 feet around 1 
  AM Sunday February 12 and fall below flood stage around 1 AM 
  Tuesday February 14.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
022 
WGUS83 KIWX 111511
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1011 AM EST SAT FEB 11 2017

...The Flood Warning is cancelled for the following rivers...
 
  Saint Joseph River Ohio below Montpelier affecting Williams County
 
...The Flood Warning has been extended for the following rivers...
 
  Tiffin River near Stryker affecting Defiance...Fulton and Williams 
  Counties 
 

OHC039-051-171-121511-
/O.EXT.KIWX.FL.W.0014.000000T0000Z-170215T0800Z/
/STRO1.1.ER.170210T0330Z.170212T0600Z.170214T0800Z.NO/
1011 AM EST SAT FEB 11 2017

 The Flood Warning has been extended for
  The Tiffin River near Stryker
* until late Tuesday night.
* At 9 AM Saturday the stage was 11.8 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 12.3 feet around  1 
  AM Sunday February 12 and fall below flood stage around  3 AM 
  Tuesday February 14.


&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$

OHC171-111541-
/O.CAN.KIWX.FL.W.0015.000000T0000Z-170212T0900Z/
/MONO1.1.ER.170210T0827Z.170210T1315Z.170210T1948Z.NO/
1011 AM EST SAT FEB 11 2017

The Flood Warning is cancelled for
  The Saint Joseph River Ohio below Montpelier
* At 7 AM Saturday the stage was 11.6 feet
* Flood stage is 12.0 feet.
* The river fell below flood stage overnight.


&&

LAT...LON 4158 8464 4169 8455 4167 8453 4156 8461


$$
595 
WGUS83 KIWX 120200
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
900 PM EST SAT FEB 11 2017

...The Flood Warning has been extended for the following rivers...
 
  Tiffin River near Stryker affecting Defiance...Fulton and Williams 
  Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

OHC039-051-171-130200-
/O.EXT.KIWX.FL.W.0014.000000T0000Z-170215T1200Z/
/STRO1.1.ER.170210T0330Z.170212T1800Z.170214T1200Z.NO/
900 PM EST SAT FEB 11 2017

 The Flood Warning has been extended for
  The Tiffin River near Stryker
* until Wednesday morning.
* At 8 PM Saturday the stage was 11.9 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 12.0 feet around 1 
  PM Sunday February 12 and fall below flood stage around 7 AM 
  Tuesday February 14.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
858 
WGUS83 KIWX 121512
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1012 AM EST SUN FEB 12 2017

...The Flood Warning has been extended for the following rivers...
 
  Saint Joseph River Ohio above Newville affecting Allen...De Kalb and
  Defiance Counties 
  Tiffin River near Stryker affecting Defiance...Fulton and Williams 
  Counties 
 
 .Minor flooding continues due to runoff from recent rainfall. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC003-033-OHC039-131512-
/O.EXT.KIWX.FL.W.0016.000000T0000Z-170215T1800Z/
/NVLI3.1.ER.170212T1145Z.170213T0600Z.170214T1800Z.NO/
1012 AM EST SUN FEB 12 2017

 The Flood Warning has been extended for
  The Saint Joseph River Ohio above Newville
* until Wednesday afternoon.
* At 9 AM Sunday the stage was 12.1 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise to a crest near 12.2 feet around  1 
  AM Monday February 13 and fall below flood stage around  1 PM 
  Tuesday February 14.
* At 12.0 feet...DeKalb County Road 42 about 3 miles northeast of 
  Newville floods. Agricultural and low lands flood along the St. 
  Joseph River to the Cedarville Reservoir.
* This crest compares to a previous crest of 12.0 feet which occurred 
  on Dec 30 2015.

&&

LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493


$$

OHC039-051-171-131511-
/O.EXT.KIWX.FL.W.0014.000000T0000Z-170215T0000Z/
/STRO1.1.ER.170210T0330Z.170211T2300Z.170214T0000Z.NO/
1012 AM EST SUN FEB 12 2017

 The Flood Warning has been extended for
  The Tiffin River near Stryker
* until Tuesday evening.
* At 9 AM Sunday the stage was 11.8 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage 
  around  7 PM Monday February 13.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred 
  on Jun 1 2015.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
812 
WGUS83 KIWX 130140
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
840 PM EST SUN FEB 12 2017

...The Flood Warning has been extended for the following rivers...
 
  Saint Joseph River Ohio above Newville affecting Allen...De Kalb and
  Defiance Counties 
 
...The Flood Warning continues for the following rivers... 

  Tiffin River near Stryker affecting Defiance...Fulton and Williams
  Counties 
 
.Recent rainfall contributed to rises on area rivers and allowed 
for minor flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC003-033-OHC039-140140-
/O.EXT.KIWX.FL.W.0016.000000T0000Z-170216T0000Z/
/NVLI3.1.ER.170212T1145Z.170213T1800Z.170215T0000Z.NO/
840 PM EST SUN FEB 12 2017

 The Flood Warning has been extended for
  The Saint Joseph River Ohio above Newville
* until Wednesday evening.
* At 8 PM Sunday the stage was 12.2 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise to a crest near 12.3 feet around  1 
  PM Monday February 13 and fall below flood stage around  7 PM 
  Tuesday February 14.
* At 12.0 feet...DeKalb County Road 42 about 3 miles northeast of 
  Newville floods. Agricultural and low lands flood along the St. 
  Joseph River to the Cedarville Reservoir.

&&

LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493


$$

OHC039-051-171-140140-
/O.CON.KIWX.FL.W.0014.000000T0000Z-170215T0000Z/
/STRO1.1.ER.170210T0330Z.170211T2300Z.170214T0000Z.NO/
840 PM EST SUN FEB 12 2017

The Flood Warning continues for
  The Tiffin River near Stryker
* until Tuesday evening.
* At 8 PM Sunday the stage was 11.7 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage 
  around  7 PM Monday February 13.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
943 
WGUS83 KIWX 131451
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
951 AM EST MON FEB 13 2017

...The Flood Warning has been extended for the following rivers...
 
  Saint Joseph River Ohio above Newville affecting Allen...De Kalb and
  Defiance Counties 
 
...The Flood Warning continues for the following rivers... 

  Tiffin River near Stryker affecting Defiance...Fulton and Williams
  Counties 
 
.Recent rainfall contributed to rises on area rivers and allowed 
for minor flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC003-033-OHC039-141451-
/O.EXT.KIWX.FL.W.0016.000000T0000Z-170214T1800Z/
/NVLI3.1.ER.170212T1145Z.170213T0315Z.170213T1800Z.NO/
951 AM EST MON FEB 13 2017

 The Flood Warning has been extended for
  The Saint Joseph River Ohio above Newville
* until Tuesday afternoon.
* At 9 AM Monday the stage was 12.1 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will fall below the 12.0 foot flood stage 
  around  1 PM Monday February 13.
* At 12.0 feet...DeKalb County Road 42 about 3 miles northeast of 
  Newville floods. Agricultural and low lands flood along the St. 
  Joseph River to the Cedarville Reservoir.

&&

LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493


$$

OHC039-051-171-141451-
/O.CON.KIWX.FL.W.0014.000000T0000Z-170215T0000Z/
/STRO1.1.ER.170210T0330Z.170211T2300Z.170214T0000Z.NO/
951 AM EST MON FEB 13 2017

The Flood Warning continues for
  The Tiffin River near Stryker
* until Tuesday evening.
* At 9 AM Monday the stage was 11.4 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage 
  around  7 PM Monday February 13.
* At 11.0 feet...Flooding of lowland areas around Stryker can be 
  expected.


&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
738 
WGUS83 KIWX 140201
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
901 PM EST MON FEB 13 2017

...The Flood Warning has been extended for the following rivers...
 
  Tiffin River near Stryker affecting Defiance...Fulton and Williams 
  Counties 
 
.Rises on area rivers into minor flood stage occurred as a result
of recent rainfall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

OHC039-051-171-140900-
/O.EXT.KIWX.FL.W.0014.000000T0000Z-170214T0900Z/
/STRO1.1.ER.170210T0330Z.170211T2300Z.170214T0209Z.NO/
901 PM EST MON FEB 13 2017

 The Flood Warning has been extended for
  The Tiffin River near Stryker
* until early Tuesday morning.
* At 8 PM Monday the stage was 11.1 feet and falling.
* Minor flooding is occurring.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage 
  around  9 PM Monday February 13.
* At 11.0 feet...Flooding of lowland areas around Stryker can be 
  expected.
&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Feb 9, 6:24 AM EST, 3 hours 31 minutes earlier.

Area forecast discussion, Feb 9, 6:24 AM EST, 3 hours 31 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
624 AM EST Thu Feb 9 2017

.SYNOPSIS...
Issued at 344 AM EST Thu Feb 9 2017

A relatively brief period of lake effect snow showers in favored
northwest flow locations will end today. Only light accumulations
are forecast. Highs will struggle into the 20s today, especially
over snow covered areas. Lows tonight will dip well down into the
teens, especially over snow covered areas. Warmer weather will
arrive again starting Friday into the weekend with rain chances
returning Saturday night into Sunday.

&&

.SHORT TERM...(Today and Tonight)
Issued at 339 AM EST Thu Feb 9 2017

Much colder air was spreading over the area with lake effect snow
showers increasing some in coverage early this morning. However,
inversion heights and limited lake conditioning with a 310 wind
direction over Lake Michigan were really keeping the snow showers
in check. Have trimmed back snow amounts given ongoing
observations and trends. Subsidence will increase today, with
showers diminishing or even ending by late afternoon. Tempered
highs over deeper snow covered south areas. Skies should clear
tonight, setting the stage for temperatures to drop well through
the teens, especially over the snow covered areas.

&&

.LONG TERM...(Friday through Wednesday)
Issued at 339 AM EST Thu Feb 9 2017

Much warmer air will spread back into the area by this weekend
with highs topping 50 degrees over most areas Saturday. However,
these highs may be too liberal if the shallow cold air does not
mix out. Thermal profiles support virtually all rain with the next
system Saturday night. Temperatures should remain above normal
through Tuesday before another cold front passes by Wednesday.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 624 AM EST Thu Feb 9 2017

Vfr conditions this period as sfc ridge builds in along the OH
river. Shallow cold advection wedge and favorable lake based
trajectories just enough to spurn a transient flurry to start
however continued dry entrainment within poor/shallow moisture still
warrants no sensible wx based mention. Otherwise vigorous nwrly
gradient flow expected through mid aftn before abating.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Small Craft Advisory until 10 PM EST this evening for LMZ043-046.

&&

SYNOPSIS...Fisher
SHORT TERM...Skipper
LONG TERM...Skipper
AVIATION...T

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Feb 9, 3:57 AM EST, 5 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
357 AM EST Thu Feb 9 2017

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-100900-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien-
Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of...Michigan City...La Porte...South Bend...
Mishawaka...New Carlisle...Walkerton...Elkhart...Goshen...Nappanee...
Lagrange...Topeka...Shipshewana...Angola...Fremont...Kendallville...
Ligonier...Albion...Auburn...Garrett...Knox...North Judson...
Bass Lake...Winamac...Francesville...Medaryville...Plymouth...
Bremen...Culver...Rochester...Akron...Warsaw...Winona Lake...
Syracuse...Mentone...Columbia City...Tri-Lakes...South Whitley...
Fort Wayne...New Haven...Monticello...Monon...Brookston...
Logansport...Royal Center...Peru...Grissom AFB...Mexico...Wabash...
North Manchester...Huntington...Roanoke...Bluffton...Ossian...
Decatur...Berne...Marion...Gas City...Upland...Hartford City...
Montpelier...Portland...Dunkirk...Niles...Benton Harbor...
St. Joseph...Fair Plain...Benton Heights...Buchanan...Paw Paw Lake...
Dowagiac...Cassopolis...Marcellus...Sturgis...Three Rivers...
White Pigeon...Mendon...Coldwater...Bronson...Hillsdale...
Jonesville...Litchfield...Bryan...Edgerton...Wauseon...Archbold...
Swanton...Delta...Defiance...Sherwood...Hicksville...Napoleon...
Deshler...Liberty Center...Paulding...Antwerp...Payne...Ottawa...
Leipsic...Columbus Grove...Continental...Pandora...Van Wert...
Ohio City...Lima...Spencerville
357 AM EST Thu Feb 9 2017 /257 AM CST Thu Feb 9 2017/

This hazardous weather outlook is for portions of northwest Ohio...
northern Indiana and southwest Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

LMZ043-046-100900-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
357 AM EST Thu Feb 9 2017

This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.

.DAY ONE...Today and Tonight

Conditions hazardous for small craft will continue through
this evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Conditions hazardous for small craft are likely to redevelop for a
time Friday.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

In the hours before

Local storm report, Feb 9, 6:22 AM EST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
622 AM EST THU FEB 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             3 WSW LIMA              40.73N 84.16W
02/09/2017  M5.5 INCH        ALLEN              OH   BROADCAST MEDIA

            STORM TOTAL.

&&

TH
Local storm report, Feb 9, 7:47 AM EST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
747 AM EST THU FEB 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     SNOW             3 ESE JALAPA            40.61N 85.69W
02/09/2017  M4.5 INCH        GRANT              IN   EMERGENCY MNGR

            STORM TOTAL.

&&

AGD
Local storm report, Feb 9, 7:48 AM EST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
748 AM EST THU FEB 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             1 NW LA FONTAINE        40.68N 85.74W
02/09/2017  M5.0 INCH        WABASH             IN   COCORAHS

            COCORAHS STATION LA FONTAINE 1.1 NW
            /IN-WB-10/.

0600 AM     SNOW             HANFIELD                40.60N 85.59W
02/09/2017  M4.5 INCH        GRANT              IN   COCORAHS

            COCORAHS STATION HANFIELD /IN-GR-12/.

0730 AM     SNOW             2 NNE MARION            40.58N 85.66W
02/09/2017  M4.5 INCH        GRANT              IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION MARION 2N /MZZI3/.

0600 AM     SNOW             5 W CHALMERS            40.67N 86.95W
02/09/2017  M4.5 INCH        WHITE              IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION CHALMERS 5W /CHRI3/.

0600 AM     SNOW             WABASH                  40.80N 85.83W
02/09/2017  M4.0 INCH        WABASH             IN   COCORAHS

            COCORAHS STATION WABASH /IN-WB-18/.

0700 AM     SNOW             HUNTINGTON              40.88N 85.51W
02/09/2017  M3.1 INCH        HUNTINGTON         IN   COCORAHS

            COCORAHS STATION HUNTINGTON /IN-HT-1/.

0630 AM     SNOW             2 SSE HUNTINGTON        40.86N 85.50W
02/09/2017  M3.0 INCH        HUNTINGTON         IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION HUNTINGTON /HNTI3/.

0600 AM     SNOW             1 ENE PEABODY           41.09N 85.47W
02/09/2017  M2.5 INCH        WHITLEY            IN   COCORAHS

            COCORAHS STATION 1 ENE PEABODY /IN-WY-17/.

0700 AM     SNOW             1 N DECATUR             40.85N 84.93W
02/09/2017  M2.5 INCH        ADAMS              IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION DECATUR 1N /DCRI3/.

0654 AM     SNOW             2 E NINE MILE           40.98N 85.19W
02/09/2017  M2.4 INCH        ALLEN              IN   ASOS

            ASOS STATION FORT WAYNE INTERNATIONAL AP
            /FWA/.

&&

NWS NORTHERN INDIANA
IRIS SYSTEM
Local storm report, Feb 9, 9:12 AM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
912 AM EST THU FEB 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             GROVER HILL             41.02N 84.48W
02/09/2017  M2.0 INCH        PAULDING           OH   CO-OP OBSERVER

            CO-OP OBSERVER STATION GROVER HILL /GRHO1/.

0645 AM     SNOW             BLUFFTON                40.74N 85.17W
02/09/2017  M2.0 INCH        WELLS              IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION BLUFFTON--MAIN ST.
            BRIDGE /BLRI3/.

&&

NWS NORTHERN INDIANA
IRIS SYSTEM
Special weather statement, Feb 9, 9:13 AM EST, 42 minutes before
Special Weather Statement
National Weather Service Northern Indiana
913 AM EST Thu Feb 9 2017

INZ017-018-020-022>027-032>034-OHZ015-016-024-025-091600-
Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-Wells-
Adams-Grant-Blackford-Jay-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of...Columbia City...Tri-Lakes...
South Whitley...Fort Wayne...New Haven...Monticello...Monon...
Brookston...Logansport...Royal Center...Peru...Grissom AFB...
Mexico...Wabash...North Manchester...Huntington...Roanoke...
Bluffton...Ossian...Decatur...Berne...Marion...Gas City...
Upland...Hartford City...Montpelier...Portland...Dunkirk...
Paulding...Antwerp...Payne...Ottawa...Leipsic...Columbus Grove...
Continental...Pandora...Van Wert...Ohio City...Lima...
Spencerville
913 AM EST Thu Feb 9 2017

...Slick Roads this Morning...

Recent snowfall and cold temperatures have led to slick conditions
on untreated roads this morning. Numerous accidents have been
reported. Motorists are urged to use caution and slow down. Allow
extra time to reach your destination.

Nearby

River Flood Warnings in Ohio, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.